Deal With Depression

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I take tablet Seroquel for moderate depression, and I am worried about developing diabetes. Can you please help?

Query: Hello doctor, I am a 34-year-old male. About four months ago, I was diagnosed with moderate depression. My psychiatrist started me on Seroquel 200 mg at bedtime and gradually increased it to 800 mg at bedtime. Together with Cipralex 20 mg. I feel good improvement. But I noticed that I could not slee...  Read Full »


Dr. Vishal Anilkumar Gandhi

Answer: Hello, Welcome to icliniq.com. I can understand your concern. If you are suffering from depression, then why are you on tablet Seroquel? It is an antipsychotic and mood stabilizer. It may be used if you have resistant depression. If you have the first episode, then you do not need to take tablet S...  Read Full »

I am taking medications for depression, but I am having night terrors and sweats. Why?

Query: Hi doctor, I have a history of antidepressant-induced psychosis once, and LSD-induced psychosis. And depression on and off for a long time. I have been on Effexor XR 225 mg for 6 to 8 weeks, slowly increasing over six weeks. Lithium 250 mg, I have added Olanzapine 2.5 mg now 5 mg at night and jus...  Read Full »


Dr. Ramchandra Lamba

Answer: Hi, Welcome to icliniq.com. Sometimes, an increased dose of Tablet Olanzapine (an antipsychotic medication) can cause you these side effects. You need to reduce the medicine dose back to 2.5 mg. Also, keep a watch on your weight and blood sugar, as this can also be increased. I would sugge...  Read Full »

I have lost all the zeal, nothing makes me happy. Please help.

Query: Hello doctor,I have lost all the zeal, nothing makes me happy. I am always in a mood to cry and being around friends does not make me feel better anymore. I have started eating less, sleeping more, and though I try to concentrate on my studies, it is of no use. I cry whenever I am alone. I have beco...  Read Full »


Dr. Ramchandra Lamba

Answer: Hello, Welcome to icliniq.com. These symptoms point towards depression. So, get an appointment with a psychiatrist and get yourself evaluated for the same. Get thyroid function test, routine blood investigation, and blood sugar done. Also, do maintain sleep hygiene. Thanks and regards. For more...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.